Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2009 (2009), Article ID 923809, 29 pages
http://dx.doi.org/10.1155/2009/923809
Research Article

Simple-Zero and Double-Zero Singularities of a Kaldor-Kalecki Model of Business Cycles with Delay

Department of Mathematics, Computer & Information Sciences, Mississippi Valley State University, Itta Bena, MS 38941, USA

Received 12 August 2009; Accepted 2 November 2009

Academic Editor: Xue-Zhong He

Copyright © 2009 Xiaoqin P. Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoqin P. Wu, “Simple-Zero and Double-Zero Singularities of a Kaldor-Kalecki Model of Business Cycles with Delay,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 923809, 29 pages, 2009. doi:10.1155/2009/923809